# SDR SCNA96374

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION ON OVERHEAD GILL LINER SUPPORT AT BS 1997, RBL 18.  REMOVED CORROSION, FABRICATED AND INSTALLED A REPAIR  IN ACCORDANCE WITH SRM 53-00-01.
